# SDR ASAA2022072439172

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 4,444 hours, 1,384 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WINDOW HEAT RIGHT SIDE SIDE ON LIGHT IS NOT ON WITH SWITCH ON. GROUNDED - YES. TURNED ON R/H SIDE WINDOW SWITCH AND 'ON' LIGHT OPERATES NORMALLY. ACCOMPLISHED WINDOW HEAT CONTROL UNIT SYS TEST AND BITE REF B737-9 AMM 30-41-11-710-801, NO DEFECTS NOTED.
